# SDR DLL10980757

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: LS13112
- Condition: Cracked
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE HORIZ PRESSURE DECK PANEL WAS FOUND WITH APPROX 0.75 INCH CRACK.  THE CRACK IS LOCATED AT RBL 102 JUST AFT OF FS 378.  REPAIRED PER ERA 331483-14.
